MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number QUAD TENDON STRIPPER- CUTTER
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 03/27/2023, it was reported by a sales representative via sems that an ar-2384 stripper-cutters prongs are bent.This occurred during a quad tendon harvest, a new ar-2384 was used to completed the case.There was no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-2384 serial/batch number (b)(6) was received for investigation.Upon visual evaluation, it was noted that the cutting edges of the stripper blade are damage.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
QUAD TENDON STRIPPER- CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19491259
Report Number1220246-2024-05147
Device Sequence Number7024765
Product Code MDM
UDI-Device Identifier00888867098244
UDI-Public00888867098244
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON STRIPPER- CUTTER
Device Catalogue NumberAR-2384
Device Lot Number011812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown